# SDR SWAA2023032001767

- Difficulty date: February 11, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION....L/H AFT CABIN FLOOR @ STA 986.5 LBL 43 WL 208.1 T - CORD FASTENER HOLE HAS CORROSION. (18-46)<OUT OF LIMITS PER REF SRM 53-70-51-1A-1 CUT OUT DAMAGE SECTION ON FLOOR BEAM STA 986.5; LBL 43' PER REF SRM 53-70-51-2R-6;[07] VERIFIED STEP 6;[08] PERFORMED HFEC INSP ON CUTOUT IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 166316 CALDUE: 10/23 LOCATED AND DRILLED ALL REPAIR PARTS PER REF SRM 51-40-05-0G-0;[ INSTALLED NEW NUT PLATE ON REPAIR ANGLE PER REF SRM 53-70-51-2R-6 REP 6;[23] VERIFIED STEPS 21 AND 22. OK TO INSTALL REPAIR PARTS.;[24] APPLIED FILLET SEAL ON ALL INTERNAL GAPS ON REPAIR AREA PER REF SRM 51-20-05-0G-0APPLIED ONE LAYER OF BMS3-35 CIC ON THE SURFACE OF THE REPAIR AREA PER REF 51-20-01-0G-0;[27] INSTALLED SMALL DAMAGE REPAIR ON UPPER CHORD AT STA 986.5 LBL 43; PER REF SRM 53-70-51-2R-6 REP. 6;REPAIR PARTS FASTENER HEADS COVERED BY PRIMER AND CIC BEFORE INSTALLATION OF PARTS WAS BOUGHT BACK BY INSPECTION.;[29] INSTALLED SMALL DAMAGE REPAIR ON UPPER CHORD AT STA 986.5 LBL 43; PER REF SRM 53-70-51-2R-6 REP. 6 APPLIED FILLET SEAL ON ALL INTERNAL GAPS ON REPAIR AREA PER REF SRM 51-20-05-0G-0 APPLIED ONE LAYER OF BMS3-23 C.I.C ON THE SURFACE OF THE REPAIR AREA PER REF 51-20-01-0G-0 INSTALLED SMALL DAMAGE REPAIR ON UPPER CHORD AT STA 986.5 LBL 43; PER REF SRM 53-70-51-2R-6 REP. 6;TREATED AND APPLIED TWO LAYERS OF PRIMER TO THE REPAIR PARTS AND TO THE BARE SURFACES PER REF. SRM 51-20-01-0G-0 AND SOPM 20-41-01
